Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Functional equations and maximum range

Author: Richard Bellman
Journal: Quart. Appl. Math. 17 (1959), 316-318
MSC: Primary 70.00
DOI: https://doi.org/10.1090/qam/105848
MathSciNet review: 105848
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman, Dynamic programming, Princeton University Press, Princeton, N. J., 1957 MR 0090477
  • [2] R. Bellman and S. Dreyfus, An application of dynamic programming to the determination of optimal satellite trajectories, to appear in J. Brit. Interplanetary Soc. MR 0101167
  • [3] R. Bellman, I. Cherry, and G. M. Wing, A note on the numerical integration of a class of nonlinear hyperbolic equations, Quart. Appl. Math. 16, 181-183 (1958) MR 0104353
  • [4] T. Cartaino and S. Dreyfus, Application of dynamic programming to the airplane minimum time-to-climb problem, Aeronaut. Eng. Rev. 16, 74-77 (1957) MR 0094255

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 70.00

Retrieve articles in all journals with MSC: 70.00

Additional Information

DOI: https://doi.org/10.1090/qam/105848
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society